# SDR 2007UALA01486

- Difficulty date: May 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 44,753 hours, 16,088 cycles
- Engine: Iae V2527A5
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER KEEL BEAM FRAME 47 FAIRING ATTACH ANGLE LEFT SIDE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REPLACED ANGLE.
